RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Repin, Oleg Aleksandrovich
(1946–2018)

Statistics Math-Net.Ru
Total publications: 58
Scientific articles: 57

Number of views:
This page:2580
Abstract pages:9371
Full texts:3531
References:1322
Repin, Oleg Aleksandrovich
Professor
Doctor of physico-mathematical sciences (1998)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
   
Main publications:
  1. Kilbas A. A., Repin O. A., Saigo M., “Compositions of generalized fractional integration operators as modified $G$-transforms”, Fukuoka Univ. Sci. Rep., 32:1 (2002), 1–18  mathscinet  zmath
  2. Kilbas A. A., Repin O. A., Saigo M., “Generalized fractional integral transforms with Gauss function kernels as $G$-transforms”, Integral Transforms Spec. Funct., 13:3 (2002), 285–307  crossref  mathscinet  zmath
  3. Kilbas A. A., Repin O. A., Saigo M., “Nonlocal problem for the hyperbolic equation with fractional derivatives in the boundary condition”, Fukuoka Univ. Sci. Rep., 33:2 (2003), 1–8  mathscinet  zmath
  4. Repin O. A., “On the Bitsadze–Samarsky problem for the equation of mixed type with degeneration of different kinds”, International conference “Ill-posed and inverse problems” dedicated to prof. M. M. Lavrent'ev on the occasion of his 70th anniversary, 2002, 4–6
  5. Repin O. A., “Analog zadachi Bitsanze–Samarskogo dlya uravneniya smeshannogo tipa s drobnoi proizvodnoi”, Differentsialnye uravneniya, 39:5 (2003), 638–644  mathscinet  zmath
  6. Repin O. A., “Analog zadachi Nakhusheva dlya uravneniya Bitsadze–Lykova”, Differentsialnye uravneniya, 38:10, 1412–1417  mathscinet  zmath
  7. Efimova S. V., Repin O. A., “Zadacha s nelokalnymi usloviyami na kharakteristikakh dlya uravneniya vlagoperenosa”, Differentsialnye uravneniya, 40:10 (2004), 1419–1422  mathscinet  zmath
  8. Repin O. A., Sukhanova E. I., Shiryaeva L. K., Matematika dlya ekonomistov. Teoriya veroyatnostei i matematicheskaya statistika, uchebnoe posobie, Sam. gos. ekon. un-t, Samara, 2005
  9. Repin O. A., Sukhanova E. I., Shiryaeva L. K., Matematika dlya ekonomistov. Sbornik zadach po teorii veroyatnostei i matematicheskoi statistike, uchebnoe posobie, Sam. gos. ekon. un-t, Samara, 2005, 224 s.

http://www.mathnet.ru/eng/person19071
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:repin.oleg-aleksandrovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/198432
http://elibrary.ru/author_items.asp?authorid=503817
http://orcid.org/0000-0003-1522-3955
http://www.scopus.com/authid/detail.url?authorId=8840998000

Publications in Math-Net.Ru
2019
1. O. A. Repin, “Nonlocal problem with Saigo operators for mixed type equation of the third order”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 1,  63–68  mathnet
2018
2. O. A. Repin, “On a problem for mixed-type equation with fractional derivative”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 8,  46–51  mathnet; Russian Math. (Iz. VUZ), 62:8 (2018), 38–42  isi  scopus
3. O. A. Repin, “Boundary-value problem with Saigo operatos for mixed type equation with fractional derivative”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 1,  81–86  mathnet; Russian Math. (Iz. VUZ), 62:1 (2018), 70–75  isi  scopus
2017
4. O. A. Repin, S. K. Kumykova, “Nonlocal problem for degenerating hyperbolic equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 7,  50–56  mathnet
5. O. A. Repin, S. K. Kumykova, “The problem with operators of fractional differentiation in boundary condition for mixed-type equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 4,  43–49  mathnet; Russian Math. (Iz. VUZ), 61:4 (2017), 35–40  isi  scopus
6. O. A. Repin, “On a problem with shift for mixed type equation with two degeneration lines”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 1,  53–59  mathnet; Russian Math. (Iz. VUZ), 61:1 (2017), 47–52  isi  scopus
7. O. A. Repin, “The problem with Saigo operators for a hyperbolic equation that degenerates inside the domain”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 21:3 (2017),  473–480  mathnet  zmath  elib
8. O. A. Repin, “On a boundary-value problem with Saigo operators for a mixed-type equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 21:2 (2017),  271–277  mathnet  zmath  elib
2016
9. O. A. Repin, S. K. Kumykova, “On the solvability of nonlocal problem for a hyperbolic equation of the second kind”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 9,  51–58  mathnet; Russian Math. (Iz. VUZ), 60:9 (2016), 46–52  isi  scopus
10. O. A. Repin, A. V. Tarasenko, “On a problem for mixed type equation with partial Riemann–Liouville fractional derivative”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 20:4 (2016),  636–643  mathnet  zmath  elib
11. O. A. Repin, S. K. Kumykova, “An internal boundary value problem with the Riemann–Liouville operator for the mixed type equation of the third order”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 20:1 (2016),  43–53  mathnet  zmath  elib
2015
12. O. A. Repin, S. K. Kumykova, “Boundary-value problem with Saigo operators for mixed type equation of the third order with multiple characteristics”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 7,  49–57  mathnet; Russian Math. (Iz. VUZ), 59:7 (2015), 44–51  scopus
13. O. A. Repin, S. K. Kumykova, “Nonlocal problem with generalized operators of fractional differentiation for an equation of mixed type in an unbounded domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 4,  60–64  mathnet; Russian Math. (Iz. VUZ), 59:4 (2015), 50–53  scopus
14. O. A. Repin, “Boundary value problem for partial differential equation with fractional Riemann–Liouville derivative”, Ufimsk. Mat. Zh., 7:3 (2015),  70–75  mathnet  elib; Ufa Math. J., 7:3 (2015), 67–72  isi  scopus
15. O. A. Repin, A. V. Tarasenko, “Nonlocal problem for partial differential equations of fractional order”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 19:1 (2015),  78–86  mathnet  zmath  elib
2014
16. O. A. Repin, S. K. Kumykova, “Nonlocal problem with fractional derivatives for mixed type equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 8,  79–85  mathnet; Russian Math. (Iz. VUZ), 58:8 (2014), 65–70  scopus
17. O. A. Repin, S. K. Kumykova, “On a class of nonlocal problems for hyperbolic equations with degeneration of type and order”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 4(37) (2014),  22–32  mathnet  zmath
18. O. A. Repin, “Boundary Value Problem with Shift for One Partial Differential Equation Containing Partial Fractional Derivative”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(35) (2014),  22–32  mathnet  zmath
19. O. A. Repin, S. K. Kumykova, “A Boundary-value Problem with Shift for a Hyperbolic Equation Degenerate in the Interior of a Region”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(34) (2014),  37–47  mathnet  zmath  elib
2013
20. O. A. Repin, S. K. Kumykova, “A nonlocal problem for a mixed-type equation whose order degenerates along the line of change of type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 8,  57–65  mathnet; Russian Math. (Iz. VUZ), 57:8 (2013), 49–56  scopus
21. O. A. Repin, S. K. Kumykova, “On the problem with generalized operators of fractional differentiation for mixed type equation with two degeneracy lines”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(30) (2013),  150–158  mathnet
2012
22. O. A. Repin, S. K. Kumykova, “A problem with generalized fractional integro-differentiation operator of an arbitrary order”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 12,  59–71  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:12 (2012), 50–60  scopus
23. O. A. Repin, S. K. Kumykova, “Problem with shift for the third-order equation with discontinuous coefficients”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 4(29) (2012),  17–25  mathnet
24. O. A. Repin, S. K. Kumykova, “On a problem with generalized operators of fractional differentiation for a degenerated inside a domain hyperbolic equation”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2012, 9(100),  52–60  mathnet
2011
25. O. A. Repin, S. A. Sayganova, “A boundary-value problem with shifted for a mixed type equation with fractional derivative”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 11:1 (2011),  89–94  mathnet
26. O. A. Repin, S. K. Kumykova, “Nonlocal problem for a equation of mixed type of third order with generalized operators of fractional integro-differentiation of arbitrary order”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 4(25) (2011),  25–36  mathnet
27. O. A. Repin, S. M. Zaikina, “Some new generalized integral transformations and their application in differential equations theory”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(23) (2011),  8–16  mathnet
28. O. A. Repin, S. K. Kumykova, “Nonlocal boundary value problem for a Lykov's type system of first-order”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(22) (2011),  140–150  mathnet
2010
29. O. A. Repin, S. K. Kumykova, “A nonlocal problem for the Bitsadze–Lykov equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 3,  28–35  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:3 (2010), 24–30  scopus
2008
30. O. A. Repin, “О задаче с операторами дробного интегро-дифференцирования в краевом условии для вырождающегося гиперболического уравнения”, Matem. Mod. Kraev. Zadachi, 3 (2008),  143–149  mathnet
2006
31. E. Yu. Arlanova, O. A. Repin, “Аналог второй задачи Дарбу для одного вырождающегося гиперболического уравнения”, Matem. Mod. Kraev. Zadachi, 3 (2006),  46–51  mathnet
32. O. A. Repin, “О задаче с операторами М. Сайго на характеристиках для вырождающегося внутри области гиперболического уравнения”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 43 (2006),  10–14  mathnet
2005
33. O. A. Repin, “A nonlocal problem for a mixed-type equation with a singular coefficient”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 34 (2005),  5–9  mathnet
2004
34. S. V. Efimova, O. A. Repin, “A problem with nonlocal conditions on characteristics for the moisture transfer equation”, Differ. Uravn., 40:10 (2004),  1419–1422  mathnet  mathscinet; Differ. Equ., 40:10 (2004), 1498–1502
35. O. A. Repin, “О разрешимости одной нелокальной задачи для параболо-гиперболического уравнения с дробной производной”, Matem. Mod. Kraev. Zadachi, 3 (2004),  183–188  mathnet
36. O. A. Repin, “On a problem with generalized operators of fractional integro-differentiation for hyperbolic type equation”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 30 (2004),  70–72  mathnet
2003
37. A. A. Kilbas, O. A. Repin, “An Analog of the Bitsadze–Samarskii Problem for a Mixed Type Equation with a Fractional Derivative”, Differ. Uravn., 39:5 (2003),  638–644  mathnet  mathscinet; Differ. Equ., 39:5 (2003), 674–680
38. M. E. Lerner, O. A. Repin, “A boundary value problem for mixed-type equations in domains with multiply connected hyperbolicity subdomains”, Sibirsk. Mat. Zh., 44:1 (2003),  160–177  mathnet  mathscinet  zmath; Siberian Math. J., 44:1 (2003), 132–146  isi
2002
39. O. A. Repin, “An Analog of the Nakhushev Problem for the Bitsadze–Lykov Equation”, Differ. Uravn., 38:10 (2002),  1412–1417  mathnet  mathscinet; Differ. Equ., 38:10 (2002), 1503–1509
40. O. A. Repin, S. V. Efimova, “Нелокальная краевая задача для парабологиперболического уравнения с нехарактеристической линией изменения типа”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 16 (2002),  10–14  mathnet
2001
41. M. E. Lerner, O. A. Repin, “Nonlocal Boundary Value Problems in a Vertical Half-Strip for a Generalized Axisymmetric Helmholtz Equation”, Differ. Uravn., 37:11 (2001),  1562–1564  mathnet  mathscinet; Differ. Equ., 37:11 (2001), 1640–1642
42. O. A. Repin, “Нелокальная задача А. М. Нахушева для уравнения смешанного типа”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 12 (2001),  5–9  mathnet
2000
43. M. E. Lerner, O. A. Repin, “Boundary value problems for a mixed-type equation in domains with a doubly connected hyperbolicity subdomain”, Differ. Uravn., 36:10 (2000),  1361–1364  mathnet  mathscinet; Differ. Equ., 36:10 (2000), 1502–1506
44. M. E. Lerner, O. A. Repin, “Essentially nonlocal boundary value problem for a certain partial differential equation”, Mat. Zametki, 67:3 (2000),  478–480  mathnet  mathscinet  zmath; Math. Notes, 67:3 (2000), 406–409  isi
45. O. A. Repin, “Mixed problem for a loaded Gellerstedt equation with the M. Saigo operator in edge condition”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 9 (2000),  13–18  mathnet
1999
46. M. E. Lerner, O. A. Repin, “On Frankl'-type problems for some elliptic equations with degeneration of various types”, Differ. Uravn., 35:8 (1999),  1087–1093  mathnet  mathscinet; Differ. Equ., 35:8 (1999), 1098–1104
47. M. E. Lerner, O. A. Repin, “On a problem with two nonlocal boundary conditions for an equation of mixed type”, Sibirsk. Mat. Zh., 40:6 (1999),  1260–1275  mathnet  mathscinet  zmath; Siberian Math. J., 40:6 (1999), 1064–1078  isi
1998
48. A. A. Kilbas, O. A. Repin, “A problem with a shift for a parabolic-hyperbolic equation”, Differ. Uravn., 34:6 (1998),  799–805  mathnet  mathscinet; Differ. Equ., 34:6 (1998), 796–802
49. O. A. Repin, “On the solvability of a problem with a boundary condition on the characteristics for a degenerate hyperbolic equation”, Differ. Uravn., 34:1 (1998),  110–113  mathnet  mathscinet; Differ. Equ., 34:1 (1998), 113–116
50. O. A. Repin, M. E. Lerner, “О задаче Дирихле для обобщенного двуосесимметрического уравнения Гельмгольца в первом квадранте”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 6 (1998),  5–8  mathnet  elib
1996
51. O. A. Repin, “The Tricomi problem for an equation of mixed type in a domain whose elliptic part is a half-strip”, Differ. Uravn., 32:4 (1996),  565–567  mathnet  mathscinet; Differ. Equ., 32:4 (1996), 571–574
1995
52. O. A. Repin, “On a nonlocal boundary value problem for the Euler–Poisson–Darboux equation”, Differ. Uravn., 31:1 (1995),  171–172  mathnet  mathscinet; Differ. Equ., 31:1 (1995), 160–162
53. O. A. Repin, “On non-local boundary value problem with M. Saigo type operator for the generalized Euler–Poisson–Darboux equation”, Matem. Mod., 7:5 (1995),  60  mathnet  zmath
1992
54. O. A. Repin, “A nonlocal boundary value problem for a parabolic-hyperbolic equation with a characteristic line of change of type”, Differ. Uravn., 28:1 (1992),  173–176  mathnet  mathscinet  zmath
1990
55. O. A. Repin, “A boundary value problem for an equation of moisture transfer”, Differ. Uravn., 26:1 (1990),  169–171  mathnet  mathscinet  zmath
1986
56. V. F. Volkodavov, O. A. Repin, “A problem in a strip for an equation of hyperbolic type with strong degeneracy”, Differ. Uravn., 22:8 (1986),  1442–1443  mathnet  mathscinet  zmath
1982
57. V. F. Volkodavov, O. A. Repin, “A boundary value problem for the Euler–Darboux equations with positive parameters”, Differ. Uravn., 18:7 (1982),  1275–1277  mathnet  mathscinet  zmath

2010
58. A. A. Andreev, M. T. Dzhenaliev, A. N. Zarubin, A. I. Kozhanov, E. I. Moiseev, A. M. Nakhushev, V. A. Nakhusheva, E. N. Ogorodnikov, A. V. Pskhu, L. S. Pulkina, N. R. Radjabov, V. P. Radchenko, E. V. Radkevich, O. A. Repin, K. B. Sabitov, A. P. Soldatov, “In Memory of Anatoliy A. Kilbas”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 5(21) (2010),  6–9  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019